A classification of two-dimensional tube domains

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We give a complete classification of two-dimensional tube domains up to biholomorphic equivalence. As a consequence, we obtain a tube domain with a remarkable property, which gives a counterexample to the claim of Dadok and Yang on the structure of tube domains.

Original languageEnglish
Pages (from-to)1289-1308
Number of pages20
JournalAmerican Journal of Mathematics
Volume122
Issue number6
DOIs
Publication statusPublished - 2000 Dec

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A classification of two-dimensional tube domains'. Together they form a unique fingerprint.

Cite this